American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Cormac O’Sullivan. Zeros of the dilogarithm. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] A. Melman. On Pellet$'$s Theorem for a class of lacunary polynomials. Math. Comp. 85 (2016) 707-716.
Abstract, references, and article information   
View Article: PDF

[3] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher Pinner. Double roots of $[-1,1]$ power series and related matters. Math. Comp. 68 (1999) 1149-1178. MR 1620243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael J. Mossinghoff, Christopher G. Pinner and Jeffrey D. Vaaler. Perturbing polynomials with all their roots on the unit circle. Math. Comp. 67 (1998) 1707-1726. MR 1604387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Franck Beaucoup, Peter Borwein, David W. Boyd and Christopher Pinner. Power series with restricted coefficients and a root on a given ray. Math. Comp. 67 (1998) 715-736. MR 1468939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Arno B. J. Kuijlaars. The zeros of Faber polynomials generated by an $m$-star. Math. Comp. 65 (1996) 151-156. MR 1325869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David W. Boyd. Reciprocal polynomials having small measure. II . Math. Comp. 53 (1989) 355--357, S1--S5. MR 968149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Myong-Hi Kim. On approximate zeros and rootfinding algorithms for a complex polynomial . Math. Comp. 51 (1988) 707-719. MR 958638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ronald G. Mosier. Root neighborhoods of a polynomial . Math. Comp. 47 (1986) 265-273. MR 842134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. IV . Math. Comp. 46 (1986) 667-681. MR 829637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. Mahler. On the zeros of a special sequence of polynomials . Math. Comp. 39 (1982) 207-212. MR 658225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David W. Boyd. Reciprocal polynomials having small measure . Math. Comp. 35 (1980) 1361-1377. MR 583514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia